Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Obstetrics
Question: in Japan- flu - maybe pregnant?
|jami - Tue Feb 14, 2006 2:25 am||
I am 33 yrs. old. My husband and I are currently trying to conceive our 3rd child. We live in Japan. I think I might be pregnant but I seem to have the flu or something like it. This is day 4 of fever and a lot of sinus pain and I have gone through a box or two of tissue. Because we live in Japan I only have medication on hand that I brought from the states. I have a tylenol sinus med. Basically its sudaphed and tylenol. Is this safe to take if I am pregnant? Also I have been taking Benadryl is this ok?
|Theresa Jones, RN - Thu Aug 10, 2006 8:51 am||
Medications such as Benadryl, are typically not contraindicated during pregnancy. However, due to the controversy regarding sudafed, pseudoephedrine based medications, generally speaking, these are typically avoided unless otherwise directed by your physician after weighing risk verses benefit of symptom relief.
Theresa Jones, RN
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.